# SDR 07FDEA00091

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 740 RBL 70, TEE CAP AND FITTING AT LIGHTENING HOLE HAS BEEN GROUND ON, NOT TREATED OR PRIMED, AREA HAS CORROSION ON BOTH PARTS.  REMOVED CORROSION REF SRM 51-10-1 PAGES 14-16, ROTO PEENED REF SOPM 20-10-03 PG 19.  ALODINED AND PRIMED AREA REF EA IO 70053 PG 2.  APPLIED ONE COAT LPS REF EA IO 70053 REV IR.  CLASSIFIED AS A MAJOR REPAIR.
